Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Asthmatic, had spells of high fever at night with large lesions on skin that itch and burn. Cause?

20 year old female with only Asthma on my medical history. I ve been sick twice in the past month which includes a high fever . Everytime I have a fever or sleep at night I wake up with large lesions on my skin. They itch and burn slightly and they seem to start small and continue to grow in size. They re red on the sides and skin colored in the middle. We thought it was bed bugs but it only happens when I m warm? Even when I took a hot bath this morning more started to appear on my wrist and inside of my thighs. HELP!
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response

thanks for writing to health care magic

i think from the description that you are having skin allergy

you history of asthma also supports this

normally asthma may be associated with other allergy allergy, allergic conjunctivitis etc

try to find out and avoid the allergy causing substance if possible

normally antihistminics are prescribed for treatment of allergies of skin

hope this helps

take care

Answered: Sun, 17 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor